Opuscula Math. 31, no. 1 (2011), 61-74
http://dx.doi.org/10.7494/OpMath.2011.31.1.61

 
Opuscula Mathematica

Existence and uniqueness of anti-periodic solutions for a class of nonlinear n-th order functional differential equations

Ling Liu
Yongkun Li

Abstract. In this paper, we use the method of coincide degree theory to establish new results on the existence and uniqueness of anti-periodic solutions for a class of nonlinear \(n\)-th order functional differential equations of the form \[x^{(n)}(t)=F(t, x_t, x^{(n-1)}_t, x(t), x^{(n-1)}(t), x(t-\tau(t)), x^{(n-1)}(t-\sigma(t))).\]

Keywords: anti-periodic solution, coincidence degree, nonlinear \(n\)-th-order equation, delay.

Mathematics Subject Classification: 34K13.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Ling Liu, Yongkun Li, Existence and uniqueness of anti-periodic solutions for a class of nonlinear n-th order functional differential equations, Opuscula Math. 31, no. 1 (2011), 61-74, http://dx.doi.org/10.7494/OpMath.2011.31.1.61

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.